Ok, I've just started lamictal a couple dayz ago. But i'm still taking my regular dose of lithium along with it for the first week, second week, one less lithium pill plus lamictal, third week all lamictal and no more lithium. The problem is I've been feeling very anxious/nervous since i've started taking the lamictal three dayz ago. I don't know if i just need to adjust to it or what? I'm usually very confident and don't let things bother me, I haven't felt like this in a very long time, it's scary.
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...